# SDR GTIA020504

- Difficulty date: May 14, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY POWER PACK IN FORWARD DROP CEILING AND SECURED LOOSE CHARGING INPUT WIRE AT P1-1213.  OPS CHECK OK.  (M)
